# SDR SWIA201231489

- Difficulty date: August 9, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 24,846 hours, 21,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC 3 LOW PRESSURE.  (FLT 2927)  REPLACED A BROKEN PUMP O-RING AND SERVICED HYDRAULIC SYSTEM 3 TO PROPER LEVEL.
